# SDR SIMA20240113001

- Difficulty date: January 13, 2024
- Submitted: January 14, 2024
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 49,292 hours, 31,093 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DIVR ICT. LANDING DISAGREE MSG. LNDNG WOW SYS FAIL. RTD ICT. DECLARED EMERGENCY. OVR WT LNDNG.-C/A-INSP. NLG WOW SWITCH, NO DEFECTS NOTED, FURTHER T/S REQUIRED. SEE #3 FOR FUTHER ACTION TAKEN.
